MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number PACKAGE ASSEMBLY,INFANT FLOW,LP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the 7772020lp package assembly, infant flow, lp came apart while connected to a patient.They had to change the whole set as a result.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - the sample has not been returned for evaluation.Therefore, no root cause determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of the investigation: the customer sent photos but did not submit the lot number/physical sample for investigation.A physical sample is required as evidence to conduct a better investigation and determine the cause of the problem.As part of the investigation the device history record should be reviewed.However, we were unable to review the device history record since the lot number was not provided for the investigation.Therefore, the defect reported by the customer was not confirmed.

Brand Name
INFANT FLOW LP NCPAP GENERATOR SET
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17506914
Report Number8030673-2023-00346
Device Sequence Number20457035
Product Code BZD
UDI-Device Identifier10190752156531
UDI-Public(01)10190752156531
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,INFANT FLOW,LP
Device Catalogue Number7772020LP
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown